# SDR UIEA2017081401478

- Difficulty date: August 14, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 81,868 hours, 19,856 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6240162
- Part serial: 09267520
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMPERATURE EICAS MESSAGE WITH ASSOCIATED INOP LIGHT. PERFORMED PACK TEMP QRH PROCEDURE SELECTED STANDBY NORMAL. DEFERING RT PACK IAW DDG 21-51-01-01 MDDR 81837 PLACARD INSTALLED. REPLACED MIX MANIFOLD SENSOR OPS CKS GOOD IAW AMM 21-61-02. CLEARED MDDR.
